# SDR CALA0300720

- Difficulty date: December 22, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 16,418 hours, 5,775 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Torn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR DAMAGE WAS DISCOVERED TO THE MACHINED BEAM ON THE FORWARD CARGO DOOR DURING A 4C CHECK.  A BROKEN CABLE CUTTING THROUGH THE WEB CAUSED THE TEAR DAMAGE.  THE DAMAGE WAS TRIMMED OUT AND A PERMANENT REPAIR WAS INSTALLED IAW ECRA 5232-01041.
